# SDR 97ZZZX2824

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5059C
- Make and model: Bolkms BO105S
- Aircraft serial: S779
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Failed
- Location: Engine
- Part time: 1,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR FAILED TO MAINTAIN N2 ROTOR SPEED.  HAVING ALOT OF PROBLEMS WITH THESE GOVERNORS FAILING AT ABOUT THIS TIME. THE COUPLINGS ON THESE GOVERNORS DO NOT HOLD UP.  REPLACED GOVERNOR WITH SERVICEABLE ITEM.
